NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Mary Pugh
University of Toronto - Toronto / Canada
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 655403
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Mary Pugh's MOST POPULAR ARTICLES
1-)
The lubrication approximation for thin viscous films: Regularity and long‐time behavior of weak solutionsAL Bertozzi, M PughCommunications on pure and applied mathematics 49 (2), 85-123, 19963151996
2-)
Long‐wave instabilities and saturation in thin film equationsAL Bertozzi, MC PughCommunications on Pure and Applied Mathematics: A Journal Issued by the …, 19982261998
3-)
Global solutions for small data to the Hele-Shaw problemP Constantin, M PughNonlinearity 6 (3), 393, 19931481993
4-)
Finite-time blow-up of solutions of some long-wave unstable thin film equationsAL Bertozzi, MC PughIndiana University Mathematics Journal, 1323-1366, 20001312000
5-)
Linear stability of steady states for thin film and Cahn-Hilliard type equationsRS Laugesen, MC PughArchive for rational mechanics and analysis 154 (1), 3-51, 20001312000
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept